# SDR SWAA2021072232696

- Difficulty date: March 19, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 49,537 hours, 29,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT BREAK ASSY CRACKED AT STA 540 LEFT OF CENTER. / REMOVED AND REPLACED CABIN FLOOR BOARD SUPPORT BREAK ASSY AT STA 540 LEFT OF CENTERIAW AMM 53-21-00 AND SRM 51-40-02
